# SDR SWAA2022101329294

- Difficulty date: September 24, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL ( SUPPORT ZEE ) LOCATED BTW BS 500 TO BS 500D AT LEVEL STR 26L WL 156 AT FWD CARGO COMPARTMENT 2022-529993 / [01] EVALUATED REWORKED AREA LOCATED CHANNEL ( SUPPORT ZEE ) BTW BS 500 TO BS 500D AT LEVEL STR 26L WL 156 AT FWD CARGO COMPARTMENT AND FOUND WITHIN LIMITS I.A.W. B737-700 SRM 53-00-53-1A-2 TABLE 101; PARAGRAPH 4A(2)(A) AND DETAIL D MEASURED ARE L =1.220? W=0.770? DEPTH=0.004 AND APPLIED PROTECTIVE TREATMENT I.A.W. SRM B737-700 51-20-01; SEE INDIVIDUAL SIGN OF BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
